# SDR UPS203451

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delamination
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON RT WING O/B AILERON TAB.  REPAIRED IAW SRM 51-40-6.
